every time i take a shot i start bleeding vaginally this has been going on since i had my son 11 months ago i have consistantly bled. I was off treatment for a short while and it stopped. I recently started treatment up again, and the bleeding began again. This only happens when i do my neupogen shot. Is this normal is there anything i can do?
It sounds as though the bleeding may be from your neupogen.
However, vaginal bleeding is not a reported side-effect.
You should talk to your doctor about this.
- Neupogen Information for Consumers
- Neupogen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neupogen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2011 • 3 answers
Posted 18 Jun 2012 • 3 answers
Posted 6 Dec 2014 • 2 answers
Interferon Alfa-2B/Ribavirin - Has anyone been told they have neuropathy after Using the Pegasus for
Posted 18 Dec 2014 • 4 answers
Posted 14 Aug 2016 • 0 answers